# SDR ASAA1159251

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,944 hours, 3,533 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7852
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 3,352 hours, 5,450 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT "DIRTY SOCK" SMELL FROM AIR CONDITIONING SYSTEM.  VERIFIED THAT THERE IS OIL SMELL WHEN USING LEFT AND RIGHT PACKS WITH THE APU AS THE AIR SOURCE.  REMOVED AND REPLACED APU PER B737 800 AMM 49 11 00 400 803 ITEM G TO L (4) (G).  RAN APU USING LEFT AND RIGHT PACKS APU WAS THE ONLY AIR SOURCE NO OIL SMELL DETECTED AT THIS TIME.
